# SDR HALA2016122100558

- Difficulty date: December 21, 2016
- Submitted: December 22, 2016
- Operation: Air carrier
- Aircraft: N580HA
- Make and model: Boeing 767-33A
- Aircraft serial: 28140
- Aircraft time: 54,843 hours, 10,069 cycles
- System (JASC): 4920 · APU Core Engine
- Part: Apu
- Condition: Failed
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

OIL LEAKING FROM APU DRAIN AS WELL AS BLACK SMOKE OUT OF THE TAIL PIPE WHILE OPERATING.  TROUBLESHOT IAW FIM 49-11-00, FOUND OIL IN THE TAIL PIPE INSPECTED CHIP DETECTORS & FOUND METAL ON RT DETECTOR.  R & R THE APU ,OPS CKS GOOD IAW AMM 49-11-01-004-001, & 49-11-01-404-085.  LEAK CHECKED OK.
